If it's the meds, which ones are most likely to cause these symptoms? I take 0.5mg of Ropinirole 4x dly., 100mg of Carb/Levo 4x dly., 100mg of Buprop 2x dly. (which I believe is the generic form of Wellbutrin) and 100mg of Comtan 2x dly.. However my Comtan was recently changed to a generic form by the pharmacy, called Entacapone, also 100mg, 2x dly.; this is what may be the culprit. I recently began noticing much more of the involuntary movements, but evident much more in the afternoon, although my morning meds are the same as my afternoon meds and both include all 4 meds listed above. Could it be the meds in general, if so, why does it affect me mostly with the afternoon dose? Could it be the new switch to the generic form of Comtan, again if so why only in the afternoon? Could it be the unbearable heat and humidity of late on the east coast, which in itself is overwhelming me? Could it be stress, which is also overwhelming me right now? Or has the pd claimed another part of me?
Last edited by Sedona
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.